# SDR AU981269

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: C6CF11221
- Condition: Frayed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP FOLLOW-UP VALVE OPERATING CABLE STRANDS FRAYED AND BROKEN.  PART TC:  7447.
